# SDR SWAA2023011984353

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727c Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21, BS 727C+2, 727C+6, 727C+9, 727C+12, 727C+14, 727C+15, & 727C+18.   BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   JOB WILL BE ACCOMPLISH ON CUSTOMER CAR TTG8Q00GTUU4.
